International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 6, Part B

Edge restrainedness in hypergraph


Author(s): DK Thakkar and VR Dave

Abstract: In this paper we have introduced edge restrained set and one maximal edge restrained set in hypergraph. We have also introduced RE – Set and RE – Number in hypergraph. We have given characterization of one maximal edge restrained sets. We have also proved that in a hypergraph with minimum edge degree at least two every one – maximal edge restrained set is an edge h – dominating set. We have proved several results about edge restrainedness in subhypergraphs and partial subhypergraphs also.

Pages: 124-130 | Views: 96 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
DK Thakkar and VR Dave. Edge restrainedness in hypergraph. 2018; 3(6): 124-130.
Call for book chapter